# SDR DALA1034379853

- Difficulty date: October 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FLOOR PANEL NR26 HAS CORROSION ALONG FWD END, TOP AND BOTTOM SIDES. REMOVED 3 STIFFENERS AND TOILET DRAIN FROM PANEL IAW SRM 51-30-2.   FAB NEW PANEL HAT IAW DWG NR9957918. ALODINED NEW PANEL HAT IAW SRM 51-10-3. PRIMED IAW SRM 51-10-3. PAINTED IAW SRM 51-10-3. INSTALLED HAT ON PANEL WET IAW ER/A 486156-14.
